JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HARDILY RANKED BIGROUPOIDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HARDILY RANKED BIGROUPOIDS
Ahn, Sun Shin; Ko, Jung Mi; So, Keum Sook;
  PDF(new window)
 Abstract
The notion of hardily ranked bigroupoids is introduced and related properties are investigated. By considering congruence relations on a hardily ranked bigroupoid, the quotient structure of hardily ranked bigroupoids is discussed.
 Keywords
ranked bigroupoid;ranked S-system;ranked I-system;(medial) rarely ranked bigroupoid;
 Language
English
 Cited by
 References
1.
N. O. Alshehri, H. S. Kim, and J. Neggers, Derivations on ranked bigroupoids, Appl. Math. Inf. Sci. 7 (2013), no. 1, 161-166.

2.
Y. B. Jun, H. S. Kim, and E. H. Roh, Further results on derivations of ranked bigroupoids, J. Appl. Math. 2012 (2012), Article ID 783657, 9 pages; doi:10.1155/2012/783657. crossref(new window)

3.
Y. B. Jun, K. J. Lee, and C. H. Park, Coderivations of ranked bigroupoids, J. Appl. Math. 2012 (2012), Article ID 626781, 8 pages; doi:10.1155/2012/626781. crossref(new window)